zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Complete convergence for arrays of rowwise negatively orthant dependent random variables. (English) Zbl 1260.60062
Summary: Some sufficient conditions for complete convergence for arrays of rowwise negatively orthant-dependent random variables are presented without assumptions of identical distribution. As an application, a Marcinkiewicz-Zygmund-type strong law of large numbers for weighted sums of negatively orthant-dependent random variables is obtained.

MSC:
60F15Strong limit theorems
References:
[1]Amini M., Bozorgnia A.: Complete convergence for negatively dependent random variables. J. Appl. Math. Stoch. Anal. 16, 121–126 (2003) · Zbl 1040.60021 · doi:10.1155/S104895330300008X
[2]Amini M., Azarnoosh H.A., Bozorgnia A.: The strong law of large numbers for negatively dependent generalized Gaussian random variables. Stoch. Anal. Appl. 22, 893–901 (2004) · Zbl 1056.60024 · doi:10.1081/SAP-120037623
[3]Amini M., Zarei H., Bozorgnia A.: Some strong limit theorems of weighted sums for negatively dependent generalized Gaussian random variables. Stat. Probab. Lett. 77, 1106–1110 (2007) · Zbl 1120.60022 · doi:10.1016/j.spl.2007.01.015
[4]Asadian N., Fakoor V., Bozorgnia A.: Rosenthal’s type inequalities for negatively orthant dependent random variables. J. Iran. Stat. Soc. 5(1–2), 66–75 (2006)
[5]Baum L.E., Katz M.: Convergence rates in the law of large numbers. Trans. Am. Math. Soc. 120(1), 108–123 (1965) · doi:10.1090/S0002-9947-1965-0198524-1
[6]Bozorgnia, A., Patterson, R.F., Taylor, R.L.: Limit theorems for dependent random variables: World Congress Nonlinear Analysts’92, pp. 1639–1650 (1996)
[7]Erdös P.: On a theorem of Hsu and Robbins. Ann. Math. Stat. 20(2), 286–291 (1949) · Zbl 0033.29001 · doi:10.1214/aoms/1177730037
[8]Gut A.: Complete convergence for arrays. Period. Math. Hung. 25(1), 51–75 (1992) · Zbl 0760.60029 · doi:10.1007/BF02454383
[9]Hsu P.L., Robbins H.: Complete convergence and the law of large numbers. Proc. Nat. Acad. Sci. USA 33(2), 25–31 (1947) · Zbl 0030.20101 · doi:10.1073/pnas.33.2.25
[10]Joag-Dev K., Proschan F.: Negative association of random variables with applications. Ann. Stat. 11(1), 286–295 (1983) · Zbl 0508.62041 · doi:10.1214/aos/1176346079
[11]Kim H.C.: The Hájek–Rényi inequality for weighted sums of negatively orthant dependent random variables. Int. J. Contemp. Math. Sci. 1(6), 297–303 (2006)
[12]Klesov O., Rosalsky A., Volodin A.: On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables. Stat. Probab. Lett. 71, 193–202 (2005) · Zbl 1070.60030 · doi:10.1016/j.spl.2004.10.027
[13]Ko M.-H., Kim T.-S.: Almost sure convergence for weighted sums of negatively orthant dependent random variables. J. Kor. Math. Soc. 42(5), 949–957 (2005) · Zbl 1096.60017 · doi:10.4134/JKMS.2005.42.5.949
[14]Kuczmaszewska A.: On some conditions for complete convergence for arrays of rowwise negatively dependent random variables. Stoch. Anal. Appl. 24, 1083–1095 (2006) · Zbl 1108.60021 · doi:10.1080/07362990600958754
[15]Spitzer F.L.: A combinatorial lemma and its application to probability theory. Trans. Am. Math. Soc. 82(2), 323–339 (1956) · doi:10.1090/S0002-9947-1956-0079851-X
[16]Taylor R.L., Patterson R.F., Bozorgnia A.: A strong law of large numbers for arrays of rowwise negatively dependent random variables. Stoch. Anal. Appl. 20, 643–656 (2002) · Zbl 1003.60032 · doi:10.1081/SAP-120004118
[17]Volodin A.: On the Kolmogorov exponential inequality for negatively dependent random variables. Pak. J. Stat. 18, 249–254 (2002)
[18]Wu, Q.Y.: Complete convergence for negatively dependent sequences of random variables. J. Inequal. Appl. 2010, Article ID 507293 (2010)
[19]Wu, Q.Y.: Complete convergence for weighted sums of sequences of negatively dependent random variables. J. Probab. Stat. 2011, Article ID 202015 (2011)
[20]Zarei H., Jabbari H.: Complete convergence of weighted sums under negative dependence. Stat. Pap. 52, 413–418 (2009) · Zbl 1247.60044 · doi:10.1007/s00362-009-0238-4